Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 151, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2019, 11:40 PM CDT for 7 counties in Kansas. It was in force for 80 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 11:40 PM CDT (04:40 UTC)
- Expired
- May 27, 2019, 1:00 AM CDT
- In force
- 80 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 120 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 12:00 AM CDT | TSTM WND GST 70 | 6 S Windom, KS | THE CO-OP OBSERVER ESTIMATED THE GUSTS RANGED FROM 60-70 MPH. THE TIME OF THE EVENT IS ESTIMATED. |
| May 27, 12:00 AM CDT | TSTM WND GST 70 | 7 S Windom, KS | THE CO-OP OBSERVER ESTIMATED THE GUSTS RANGED FROM 60-70 MPH. THE TIME OF THE EVENT IS ESTIMATED. THE LOCATION OF THE EVENT WAS CORRECTED FROM 6S WINDOM TO 7S WINDOM. |
| May 27, 12:15 AM CDT | TSTM WND GST 60 | Great Bend, KS | |
| May 27, 12:28 AM CDT | TSTM WND DMG | 6 W Claflin, KS | SHED BLOWN AROUND 100 YARDS AND DOORS BLOWN OFF BARN. ALSO TREE DAMAGE REPORTED AT THIS LOCATION. |
| May 27, 12:34 AM CDT | TSTM WND GST 55 | Russell Airport, KS | |
| May 27, 12:36 AM CDT | TSTM WND DMG | 3 W Sylvia, KS | DELAYED REPORT. TWO FOOT DIAMETER WELL-ESTABLISHED CEDAR TREE SNAPPED OFF NEAR THE BASE. |
| May 27, 12:39 AM CDT | TSTM WND DMG | 3 Ene Claflin, KS | DELAYED REPORT OF VEHICLES BLOWN OVER AT A TRUCK REPAIR BUSINESS. POWER POLES WERE ALSO BROKEN AT THAT LOCATION. TIME ESTIMATED BASED ON RADAR. |
| May 27, 12:42 AM CDT | TSTM WND DMG | Langdon, KS | LARGE TREE DOWNED ACROSS A ROAD. |
| May 27, 12:43 AM CDT | TSTM WND GST 60 | Sylvia, KS | TOWN LOST POWER. |
| May 27, 12:44 AM CDT | TSTM WND GST 70 | Turon, KS | |
| May 27, 12:47 AM CDT | TSTM WND GST 65 | 1 W Geneseo, KS | |
| May 27, 1:00 AM CDT | TSTM WND DMG | 2 W Ellsworth, KS | A COUPLE POWER POLES DOWNED. |
| May 27, 1:05 AM CDT | TSTM WND DMG | Nickerson, KS | 4 TO 5 INCH TREE LIMBS DOWNED. CITY LOST POWER. |
| May 27, 1:07 AM CDT | TSTM WND GST 64 | 7 S Sylvan Grove, KS | |
| May 27, 1:10 AM CDT | TSTM WND GST 54 | Hutchinson Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 11:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
376
WUUS53 KICT 270440
SVRICT
KSC009-053-105-113-155-159-167-270600-
/O.NEW.KICT.SV.W.0151.190527T0440Z-190527T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1140 PM CDT Sun May 26 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southwestern McPherson County in central Kansas...
Reno County in south central Kansas...
Rice County in central Kansas...
Southwestern Lincoln County in central Kansas...
Ellsworth County in central Kansas...
Russell County in central Kansas...
Barton County in central Kansas...
* Until 100 AM CDT.
* At 1139 PM CDT, severe thunderstorms were located along a line
extending from near Nekoma to near Lewis to near Wilmore, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Hutchinson, Great Bend, Russell, Lyons, Ellsworth, Hoisington,
South Hutchinson, Sterling, Ellinwood, Inman, Buhler, Haven,
Nickerson, Wilson, Pretty Prairie, Claflin, Kanopolis, Little
River, Chase and Arlington.
This includes Interstate 70 between Mile Markers 176 and 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3913 9904 3913 9849 3835 9772 3774 9770
3774 9808 3773 9846 3827 9846 3826 9903
TIME...MOT...LOC 0439Z 239DEG 54KT 3846 9949 3790 9920 3730 9921
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
KETCHAM1 follow-up statement
786
WWUS53 KICT 270519
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1219 AM CDT Mon May 27 2019
KSC009-053-105-113-155-159-167-270600-
/O.CON.KICT.SV.W.0151.000000T0000Z-190527T0600Z/
McPherson KS-Reno KS-Rice KS-Lincoln KS-Ellsworth KS-Russell KS-
Barton KS-
1219 AM CDT Mon May 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN MCPHERSON...RENO...RICE...SOUTHWESTERN LINCOLN...
ELLSWORTH...RUSSELL AND BARTON COUNTIES...
At 1219 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Milberger to 8 miles southwest of
Raymond to near Cairo, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Hutchinson, Great Bend, Russell, Lyons, Ellsworth, Hoisington, South
Hutchinson, Sterling, Ellinwood, Inman, Buhler, Haven, Nickerson,
Wilson, Pretty Prairie, Claflin, Kanopolis, Little River, Chase and
Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3913 9904 3913 9849 3835 9772 3774 9770
3774 9808 3773 9846 3827 9846 3826 9903
TIME...MOT...LOC 0519Z 239DEG 54KT 3877 9884 3821 9855 3761 9856
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:32 PM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, May 26, 6:32 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Wichita KS 632 PM CDT Sun May 26 2019 .SYNOPSIS... Issued at 324 PM CDT Sun May 26 2019 Thunderstorms will remain a concern over the next few days, but especially focused on today/tonight and again Tuesday/Wednesday. The risk of thunderstorms may return again by next weekend. For those with Memorial Day plains, it looks to be breezy, warm, and mostly dry (for a change). For today and Tuesday, strong to severe storms will be possible as well as flash flooding. For those interested, please see the "Climate" section below for monthly rainfall record information for Wichita. && .SHORT TERM...(This evening through Wednesday night) Issued at 324 PM CDT Sun May 26 2019 Convection from last night/this morning laid out a well-defined outflow boundary from SE KS/NE OK through southern MO. The 19z TOP sounding shows much lower moisture quality in the wake of the convection, indicative of quite a bit of overturning. The outflow boundary has basically become an effective warm front/moisture gradient that extends back to a surface low over SE CO. Meanwhile, to the SW, water vapor imagery shows a well-defined s/w ejecting NE out of the desert SW. The large-scale forcing associated with that s/w is evidenced by convection that has already begun to develop along the High Plains from CO to WRN TX. Closer to home, a band of convection along the outflow boundary has finally begun to weaken. With this boundary in the area and continued moistening/daytime heating, cannot rule out a few thunderstorms redeveloping later this afternoon. This potential will be conditional on how quick low-level recovery can occur, which would most likely be along and SW of the northward-advancing outflow boundary/warm front. I kept some pops in this afternoon for this potential. Should any storm develop along this boundary, the shear/instability combo would support a strong/severe potential (likely primarily a large hail/dmg wind threat). Otherwise, the question is how does the High Plains convection evolve. Recent radar trends haven't been overly impressive, but with the s/w approaching, it does appear ongoing storms are intensifying some. There also appears to be a fairly quick trend towards upscale growth. With continued upscale growth expected, short term guidance suggests one or two clusters/MCS' will propagate NE off the High Plains, impacting at least part of our area. Forecast soundings show some hodograph curvature, likely enhanced some by an increasing LLJ, with stronger winds aloft compared to yesterday. Given the quicker trend towards upscale growth, the primary threat may end up being strong, damaging wind gusts. However, certainly cannot rule out some large hail or a tornado with any discrete cell that may develop. A brief tornado could also form with any embedded vorticity with any MCS. With high PWat air in place, heavy rain/flash flooding will continue to be a threat and the Flood Watch will continue into Monday morning. In the wake of tonight's convection, the area may once again start out overturned on Monday with lingering low clouds and possibly even a few thunderstorms. The dryline will likely remain back across western Kansas. It should push east some during the day, but there is no large scale forcing expected, making redevelopment in the afternoon/evening much more conditional. Perhaps one or two storms could develop where parcels can remain in the dryline circulation longest. Given the shear/instability in place, a severe threat could certainly exist with any storm, although this may tend to be focused west of our local area. On Tuesday, a stronger s/w will move across the Central Plains, pushing the dryline further east. While model guidance differ on where/how far south storms will initiate, the setup appears to be favorable for initiation possibly as far south as the OK/KS border. While there is still some uncertainty regarding initiation, the shear/instability combo will be more than favorable for organized convection, including supercells. The deep layer shear orientation to the dryline looks to favor discrete or semi-discrete cells with all hazards possible. Some significant severe potential may exist given the forecast shear and instability, especially with more of a discrete mode possible, so stay tuned as we refine the threat area. Martin .LONG TERM...(Thursday through Sunday) Issued at 324 PM CDT Sun May 26 2019 The upper level pattern looks to finally change from SW flow to more of a zonal flow pattern. Initially, there may still be a threat of thunderstorms over SE KS Wednesday as a cold front sweeps through during peak heating. In the wake of that front, drier air looks likely for Thursday. From Friday through the remainder of the weekend, shortwaves embedded within the zonal flow may bring renewed opportunities for showers/storms, some of which could be strong to severe. Increasing moisture may, again, lead to a risk of heavy rain/flooding. Martin && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 625 PM CDT Sun May 26 2019 Scattered showers and thunderstorms will be developing to the west of the region and will slowly move across the region. VFR conditions will start for this TAF period but MVFR and IFR conditions will develop as the showers and thunderstorms move through the region. Some of these thunderstorms could be severe with very heavy rain. GBD and the RSL terminals have the best chance for the severe weather while the HUT and ICT have a better chance for the heavy rain. CNU has the least chance for both with lighter showers and thunderstorms possible by dawn. VFR conditions will return the region for the remainder of the TAF period. Metzger && .HYDROLOGY... Issued at 324 PM CDT Sun May 26 2019 The threat of flooding continues. Through tonight, the highest rainfall amounts look to be focused over south-central and central Kansas. For this reason, we'll keep the Flash Flood Watch going in that area. It is unclear how far east tonight's thunderstorms will get. Given the potentially less favorable thermodynamic environment over southeast Kansas, thinking the threat of heavier rainfall will be lower there and I have opted to keep that area out of the Flash Flood Watch for now. We'll continue to re-evaluate this threat through tonight. It is possible a Flash Flood Watch will be needed again for Tuesday/Wednesday for part of the area as a better threat of thunderstorms is expected then. In general, another 1-2" of rain is expected through Wednesday, with amounts up to 3 or 4" not out of the question. Martin && .CLIMATE... Issued at 324 PM CDT Sun May 26 2019 As rainfall amounts continue to stack up, monthly records are becoming increasingly threatened. For Wichita, the total rainfall for May currently stands at 11.96" (as of Sunday morning). This makes it the 2nd wettest May on record and tied for the 7th wettest month all-time. For May, the record is 13.14" (set in 2008). All-time, the highest monthly rainfall total is 14.43" (set in June 1923). && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 61 82 69 80 / 90 50 20 40 Hutchinson 61 82 68 80 / 100 20 20 30 Newton 62 81 68 79 / 80 40 20 40 ElDorado 62 81 68 78 / 80 50 20 50 Winfield-KWLD 63 82 69 79 / 90 50 20 50 Russell 60 83 67 81 / 90 10 20 10 Great Bend 59 82 67 81 / 100 10 20 10 Salina 62 82 69 81 / 90 20 20 40 McPherson 61 82 68 80 / 100 20 20 40 Coffeyville 68 83 70 81 / 50 30 10 60 Chanute 63 83 69 80 / 60 60 10 60 Iola 64 82 69 79 / 50 60 10 60 Parsons-KPPF 67 83 70 81 / 60 40 10 60 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for KSZ032-033-047>053- 067>069-082-083-091>093. && SYNOPSIS...RM SHORT TERM...RM LONG TERM...RM AVIATION...ELM HYDROLOGY...RM CLIMATE...RM
Hazardous weather outlook, May 26, 9:09 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 909 PM CDT Sun May 26 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280215- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 909 PM CDT Sun May 26 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Thunderstorms will move off the High Plains and across portions of central and south-central Kansas through tonight. At this time, damaging winds of 60 to 70 mph looks like the primary threat. However, a tornado cannot be ruled out, along with large hail up to half dollar size. Additionally, heavy rain and flash flooding will remain a threat. Please see the Flash Flood Watch for specific details. .DAYS TWO THROUGH SEVEN...Monday through Saturday A conditional threat of an isolated strong to severe thunderstorm exists Monday evening. A greater threat of severe weather is expected Tuesday afternoon and evening, with all severe weather hazards possible, including some significant severe potential. Thunderstorms may linger over southeast Kansas through Wednesday with a continued threat of strong thunderstorms and heavy rain. The threat of thunderstorms may increase again over the weekend, with a renewed threat of strong to severe storms and heavy rain/flooding. River flooding will continue to be a long-term concern well into the upcoming week. Please continue to monitor River Flood Warnings and Statements for the latest information. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through tonight and again on Tuesday. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 26, 9:48 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
948 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HEAVY RAIN 8 N ELLSWORTH 38.85N 98.23W
05/26/2019 M1.00 INCH ELLSWORTH KS STORM CHASER
&&
BDKLocal storm report, May 26, 9:50 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 8 N ELLSWORTH 38.85N 98.23W
05/26/2019 E1.00 INCH ELLSWORTH KS STORM CHASER
&&
BDKLocal storm report, May 26, 9:58 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 8 NNW ELLSWORTH 38.84N 98.29W
05/26/2019 E0.50 INCH ELLSWORTH KS STORM CHASER
&&
BDKLocal storm report, May 26, 10:08 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1008 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 3 S LINCOLN 39.00N 98.15W
05/26/2019 M1.75 INCH LINCOLN KS STORM CHASER
ALONG HIGHWAY K14
1001 PM HAIL LINCOLN 39.04N 98.15W
05/26/2019 M1.00 INCH LINCOLN KS EMERGENCY MNGR
&&
BDKSpecial weather statement, May 26, 10:20 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Wichita KS 1020 PM CDT Sun May 26 2019 KSZ033-270345- Lincoln KS- 1020 PM CDT Sun May 26 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Lincoln County in central Kansas... * Until 1045 PM CDT. * At 1019 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Hunter, or 14 miles northwest of Lincoln...moving northeast at 55 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Sylvan Grove and Ash Grove. A Severe Thunderstorm Watch remains in effect until midnight CDT for central Kansas. LAT...LON 3922 9816 3895 9832 3904 9848 3922 9849 TIME...MOT...LOC 0319Z 203DEG 49KT 3919 9834 KETCHAM
Local storm report, May 26, 10:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1027 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 1 W BARNARD 39.19N 98.06W
05/26/2019 M0.88 INCH LINCOLN KS AMATEUR RADIO
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:38 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 39 min |
| May 26, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 38 min |
| May 26, 8:40 PM CDT | Special Weather Statement | ICT | Barton | 65 min |
| May 26, 8:42 PM CDT | Special Weather Statement | ICT | Lincoln | 63 min |
| May 26, 9:20 PM CDT | Special Weather Statement | ICT | Ellsworth | 55 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 32 min |
| May 26, 10:20 PM CDT | Special Weather Statement | ICT | Lincoln | 25 min |
| May 26, 11:51 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 69 min |
| May 27, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Saline | 67 min |
| May 27, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 81 min |
| May 27, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Russell | 32 min |
| May 27, 1:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 55 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Chautauqua, Cowley, Elk, Greenwood and 4 more | 77 min |
| May 27, 2:36 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 69 min |
| May 27, 2:38 AM CDT | Special Weather Statement | ICT | Sumner | 37 min |
| May 27, 2:41 AM CDT | Flash Flood Warning | ICT | Harper, Sumner | 4 hr |
| May 27, 3:10 AM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick | 4 hr |
| May 27, 3:17 AM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| May 27, 3:39 AM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 27, 4:31 AM CDT | Special Weather Statement | ICT | Harper | 29 min |
| May 27, 4:33 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| May 27, 4:56 AM CDT | Special Weather Statement | ICT | Chautauqua | 34 min |
| May 27, 4:58 AM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| May 27, 5:00 AM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| May 27, 5:23 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson | 37 min |
| May 27, 5:35 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 25 min |
| May 27, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 27, 5:49 AM CDT | Special Weather Statement | ICT | Cowley, Sedgwick | 26 min |
| May 27, 6:18 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 42 min |
| May 27, 7:05 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery, Wilson, Woodson | 25 min |
| May 27, 7:43 AM CDT | Flash Flood Warning | ICT | Labette, Neosho, Wilson | 107 min |
| May 27, 8:12 AM CDT | Special Weather Statement | ICT | Labette | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.